# SDR UPS804262

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE MAIN CABIN SEAT TRACK AT THE LAV AREA AT STATION RBL 59.  MAINTENANCE REMOVED THE CORRODED SECTION OF THE SEAT TRACK, FABRICATED THE SECTION OF TRACK AND INSTALLED PER SRM 53-2-3, 53-7-3, FIGURE 3 AND SRM 53-2-3.
